# SDR 2004UALA00111

- Difficulty date: February 9, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 51,434 hours, 8,409 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE, 4TH LIGHT AFT OF OVERWING, LT SIDE.   RELAMPED.  CHECKS GOOD.
